×

Found 41 Documents (Results 1–41)

100
MathJax

Stability of heat kernel estimates for symmetric non-local Dirichlet forms. (English) Zbl 07403473

Memoirs of the American Mathematical Society 1330. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4863-9/pbk; 978-1-4704-6638-1/ebook). v, 89 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On compactness of regular integral operators in the space \(L_1\). (English. Russian original) Zbl 1471.45011

J. Contemp. Math. Anal., Armen. Acad. Sci. 53, No. 6, 317-320 (2018); translation from Izv. Nats. Akad. Nauk Armen., Mat. 53, No. 6, 46-52 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Spectral boundary value problems in Lipschitz domains for strongly elliptic systems in Banach spaces \(H_p ^\sigma\) and \(B_p^\sigma \). (English) Zbl 1169.35362

Funct. Anal. Appl. 42, No. 4, 249-267 (2008); translation from Funkts. Anal. Prilozh. 42, No. 4, 2-23 (2008).
MSC:  35P15 47F05
PDF BibTeX XML Cite
Full Text: DOI

Spherical convolution operators with a power-logarithmic kernel in generalized Hölder spaces. (English. Russian original) Zbl 1076.42010

Russ. Math. 47, No. 2, 1-12 (2003); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2003, No. 2, 3-14 (2003).
MSC:  42B20 47G10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification